Direct product decompositions of pseudo effect algebras

Ján Jakubík

Mathematica Slovaca (2005)

  • Volume: 55, Issue: 4, page 379-398
  • ISSN: 0139-9918

How to cite

top

Jakubík, Ján. "Direct product decompositions of pseudo effect algebras." Mathematica Slovaca 55.4 (2005): 379-398. <http://eudml.org/doc/32147>.

@article{Jakubík2005,
author = {Jakubík, Ján},
journal = {Mathematica Slovaca},
keywords = {pseudoeffect algebra; direct product; intervals of partially ordered groups; Riesz decomposition property; interval subalgebras},
language = {eng},
number = {4},
pages = {379-398},
publisher = {Mathematical Institute of the Slovak Academy of Sciences},
title = {Direct product decompositions of pseudo effect algebras},
url = {http://eudml.org/doc/32147},
volume = {55},
year = {2005},
}

TY - JOUR
AU - Jakubík, Ján
TI - Direct product decompositions of pseudo effect algebras
JO - Mathematica Slovaca
PY - 2005
PB - Mathematical Institute of the Slovak Academy of Sciences
VL - 55
IS - 4
SP - 379
EP - 398
LA - eng
KW - pseudoeffect algebra; direct product; intervals of partially ordered groups; Riesz decomposition property; interval subalgebras
UR - http://eudml.org/doc/32147
ER -

References

top
  1. CIGNOLI R.-D'OTTAVIANO M. L-MUNDICI D., Algebraic Foundations of Many-Valued Reasoning, Trends Log. Stud. Log. Libr. 7, Kluwer Academic Publishers, Dordrecht, 2000. MR1786097
  2. DVUREČENSKIJ A.-VETTERLEIN T., Pseudoeffect algebras I. Basic properties, Internat. J. Theoret. Phys. 40 (2001), 685-701. Zbl0994.81008MR1831592
  3. DVUREČENSKIJ A., Pseudoeffect algebras II. Group representations, Internat. J. Theoret. Phys. 40 (2001), 703-726. Zbl0994.81009MR1831593
  4. DVUREČENSKIJ A.-VETTERLEIN T., Infinitary lattice and Riesz properties of pseudoeffect algebras and po-groups, J. Aust. Math. Soc. 75 (2003), 295-311. Zbl1044.06008MR2015319
  5. GEORGESCU G.-ЮRGULESCU A., Pseudo MV-algebras: a noncommutative extension of MV -algebras, In: The Proceedings of the Fourth International Symposium on Economic Informatics, Bucharest, 6-9 May, Romania, 1999, pp. 961-968. (1999) Zbl0985.06007MR1730100
  6. GEORGESCU G.-IORGULESCU A., Pseudo MV-algebras, Mult.-Valued Log. 6 (2001), 95-135. Zbl1014.06008MR1817439
  7. HASHIMOTO J., On direct product decompositions of partially ordered sets, Ann. of Math. (2) 54 (1951), 315-318. (1951) MR0043067
  8. JAKUBÍK J., Direct product decompositions of partially ordered groups, Czechoslovak Math. J. 10 (1960), 231-243. (Russian) (1960) 
  9. JAKUBÍK J., Direct product decompositions of partially ordered groups II, Czechoslovak Math. J. 11 (1961), 490-515. (Russian) (1961) MR0137776
  10. JAKUBIK J., Direct product decompositions of MV -algebras, Czechoslovak Math. J. 44 (1994), 725-739. (1994) 
  11. JAKUBÍK J., Direct product decompositions of pseudo MV-algebras, Arch. Math. (Brno) 37 (2001), 131-142. Zbl1070.06003MR1838410
  12. KUROSH A. G., Group Theory, (Зrd ed.), Nauka, Moskva, 1967. (Russian) (1967) Zbl0189.30801
  13. RACHŮNEK J., A non-commutative generalization of MV-algebras, Czechoslovak Math. J. 52 (2002), 255-273. Zbl1012.06012MR1905434
  14. SHIMBIREVA E. P., To the theory of partially ordered groups, Mat. Sb. 20 (1947), 145-178. (Russian) (1947) MR0020558

NotesEmbed ?

top

You must be logged in to post comments.